目的 挖掘阿糖苷酶α的不良反应风险信号，为该药的临床安全使用提供参考。方法 采用报告比值比法与英国药品和保健品管理局综合标准法对2006年6月-2022年12月美国FDA不良事件报告系统（FAERS）数据库收到的阿糖苷酶α相关药品不良事件（ADE）报告进行数据挖掘与分析。结果 共获得阿糖苷酶α相关ADE报告3 255份，一半以上（1 695份，52.1%）为严重ADE。女性略多于男性（1 461份，44.88%vs 1 369份，42.06%）；报告主要来自欧美，其中美国报告数最多（1 683份，51.7%）。共检测到相关风险信号298个，发生频次位居首位的是发热，其次是呼吸衰竭、肺炎、呼吸困难以及输液反应等；信号强度排名第1位的是药物特异性抗体缺失。ADE风险信号共涉及22个系统器官分类（SOC），排名前10位的依次是呼吸系统、胸及纵隔疾病，各类检查，全身性疾病及给药部位各种反应，感染及侵染类疾病，心脏器官疾病，各种肌肉骨骼及结缔组织疾病，各类损伤、中毒及操作并发症，各类神经系统疾病，免疫系统疾病和胃肠系统疾病。结论 阿糖苷酶α ADE信号及其累及系统器官与说明书基本一致，包括过敏反应、免疫介导反应、急性心肺衰竭风险、抗体形成风险等，但仍需警惕其说明书中未提及的安全风险，如可能存在的相关感染风险。
Objective To mine the risk signals of alglucosidase α, so as to provide evidence for clinically safe drug use. Methods Data mining and analysis of risperidone-related ADE reports from rom June 2006 to December 2022 in the FAERS database were carried out using reported odds ratio and composite criteria methods from Medicines and Healthcare Products Regulatory Agency. Results A total of 3 255 reports of ADE associated with alglucosidase α were obtained, and more than half (1 695, 52.1%) were severe ADE. Slightly more women than men (1 461, 44.88% vs 1 369, 42.06%). Reports were mainly from Europe and the United States, with the largest number of reports from the United States (1 683, 51.7%). A total of 298 risk signals were detected, with fever being the most frequent, followed by respiratory failure, pneumonia, dyspnea, and infusion reactions, drug-specific antibody deficiency was the top signal intensity. The top 10 are respiratory, thoracic and mediastinal diseases, various tests, systemic diseases and various reactions at the drug administration site, infectious and infectious diseases, cardiac diseases, various musculoskeletal and connective tissue diseases, various injuries, toxicities and operational complications, various neurological diseases, immune system diseases and gastrointestinal diseases. Conclusion The alglucosidase α ADE signal and its involvement in systemic organs are generally consistent with the instructions, including the risk of allergic reactions, immune-mediated reactions, acute cardiopulmonary failure, and the risk of antibody formation, but it is still necessary to be alert to safety risks not mentioned in its instructions, such as the possible risk of associated infections.